# SDR DXTA200500698

- Difficulty date: April 25, 2005
- Submitted: May 6, 2005
- Operation: Air carrier
- Aircraft: N962QS
- Make and model: Cessna 750
- Aircraft serial: 7500126
- Aircraft time: 4,286 hours, 2,677 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: Acm
- Part number: 73838433
- Part serial: 9908210
- Condition: Unserviceable
- Location: Cabin Cooling
- Part time: 1,642 hours, 982 cycles
- Stage of operation: DE
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

STRONG SULFUR ACID ODOR WITH NO SMOKE PRESENT WAS OBSERVED IN COCKPIT ONLY.  OCCURRED DURING INITIAL DESCENT FROM CRUISE ALTITUDE AND BECAME STRONGER AGAIN IN LANDING PHASE. FOUND TURBIN ON 'PAC' STIFF TO TURN BY HAND & WILL NOT RUN WITH 'PAC' IN NORM OR HIGH REMOVED FWD AND AFT EXHAUST DUCTS TO GAIN ACCESS. REMOVED AND REPLACED AFT ACM IAW CE 750 M.M. CHAP. 21-50-00. UNIT OPERATIONALLY  & LEAK CHECKS GOOD.
